Utility representations from the concept of measure: A corrigendum
Juan Carlos Candeal-Haro and
Esteban Indurain-Eraso
Mathematical Social Sciences, 1994, vol. 28, issue 1, 67-69
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(93)00747-I
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:28:y:1994:i:1:p:67-69
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().